# SDR ASAA2019031328598

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 23,695 hours, 7,761 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0580708
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 14,082 hours, 4,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHED LEAK CHECK ON HAND-CRANKING DRIVE COVER ON NR 1 ENGINE FOUND FUEL PUMP LEAKING FUEL. GROUNDED - YES. REPLACED FUEL FILTER ORING ON NR 1 ENG PER AMM 73-11-02-400-801-F00. NO HELP. ON ENG RUN FOUND RELIEF VALVE ASSY LEAKING. REMOVED & REPLACED NR 1 ENGINE FUEL PUMP PER AMM 73-11-01-000/400-801-F00. ACCOMPLISHED TESTS IAW AMM 71-00-00-800-811-F00 TABLE 502. GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL.
